Title of article
On convergence of homotopy analysis method to solve the
Author/Authors
Fariborzi Araghi، M. A. نويسنده Department of Mathematics, Islamic Azad University, Central Tehran Branch,P.O.Bax 13185.768 , , Naghshband، S. نويسنده Department of Mathematics, Islamic Azad University, Central Tehran Branch, P. O. Box 13185.768, Tehran, Iran ,
Issue Information
فصلنامه با شماره پیاپی 0 سال 2013
Pages
8
From page
367
To page
374
Abstract
در اين مقاله، روش تحليل هموتوپي براي به دست آوردن جواب معادله شرودينگر با يك بخش غير خطي قوي در نظر گرفته مي شود. به اين منظور، يك قضيه براي نشان دادن همگرايي جواب سري حاصل از روش پيشنهادي اثبات مي شود. همچنين، يك مثال براي تاييد كارايي الگوريتم مذكور حل مي گردد و h–منحني براي مشخص كردن ناحيه همگرايي رسم مي شود.
Abstract
In this paper, the homotopy analysis method (HAM) is considered to obtain the solution of the
Schrodinger equation with a power law nonlinearity. For this purpose, a theorem is proved to show
the convergence of the series solution obtained from the proposed method. Also, an example is solved
to illustrate the eciency of the mentioned algorithm and the h-curve is plotted to determine the
region of convergence.
Journal title
International Journal of Industrial Mathematics(IJIM)
Serial Year
2013
Journal title
International Journal of Industrial Mathematics(IJIM)
Record number
984053
Link To Document